Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 227, NWS Springfield, MO

October 17, 20074 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 17, 2007, 9:57 PM CDT for 4 counties in Missouri. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2007, 9:57 PM CDT (02:57 UTC)
Expired
Oct 17, 2007, 11:00 PM CDT
In force
63 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Benton County, MO, Hickory County, MO, Polk County, MO, St. Clair County, MO

The radar

The Springfield radar (KSGF), 104 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 10:30 PM CDTTSTM WND DMG4 E Fristoe, MONUMEROUS TREES DOWN WITH POWER OUTAGES.
Oct 17, 10:50 PM CDTTSTM WND DMGMorrisville, MOLIMBS AND A TREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 5:30 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1262 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
2.4
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 180257
SVRSGF
MOC015-085-167-185-180400-
/O.NEW.KSGF.SV.W.0227.071018T0257Z-071018T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
957 PM CDT WED OCT 17 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  EASTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...
  POLK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1100 PM CDT.

* AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
  GERSTER TO 12 MILES WEST OF EUDORA...MOVING EAST AT 45 MPH. THESE
  STORMS ARE CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 60
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HUMANSVILLE AND FAIR PLAY BY 1005 PM CDT.
  WEAUBLEAU BY 1010 PM CDT.
  WHEATLAND...MORRISVILLE AND BOLIVAR BY 1015 PM CDT.
  HERMITAGE BY 1020 PM CDT.
  PLEASANT HOPE BY 1025 PM CDT.

THE TOWNS OF GERSTER...DUNNEGAN...ALDRICH...FLEMINGTON...EUDORA...
QUINCY...ELKTON...BRIGHTON...POLK AND PITTSBURG ARE ALSO IN THE PATH
OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3822 9362 3823 9354 3851 9353 3853 9351
      3852 9329 3855 9326 3855 9309 3792 9308
      3792 9320 3742 9318 3742 9363
TIME...MOT...LOC 0257Z 270DEG 43KT 3796 9370 3746 9370

$$

ANGLE
2 follow-up statements
000 
WWUS53 KSGF 180319
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1019 PM CDT WED OCT 17 2007

MOC015-185-180329-
/O.CAN.KSGF.SV.W.0227.000000T0000Z-071018T0400Z/
ST. CLAIR MO-BENTON MO-
1019 PM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR BENTON AND EASTERN ST. CLAIR
COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3782 9362 3783 9359 3785 9359 3787 9357
      3793 9316 3791 9319 3755 9319 3754 9317
      3742 9318 3742 9363
TIME...MOT...LOC 0319Z 270DEG 43KT 3772 9361 3743 9361

$$

MOC085-167-180400-
/O.CON.KSGF.SV.W.0227.000000T0000Z-071018T0400Z/
POLK MO-HICKORY MO-
1019 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR POLK AND SOUTHERN HICKORY COUNTIES...

AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM DUNNEGAN TO 6 MILES
SOUTHWEST OF EUDORA...MOVING EAST AT 45 MPH. THESE STORMS ARE CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MORRISVILLE AND BOLIVAR BY 1030 PM CDT.
  PLEASANT HOPE BY 1040 PM CDT.

THE TOWNS OF EUDORA...ALDRICH...FLEMINGTON...BRIGHTON...POLK...HALF
WAY AND GOODSON ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3782 9362 3783 9359 3785 9359 3787 9357
      3793 9316 3791 9319 3755 9319 3754 9317
      3742 9318 3742 9363
TIME...MOT...LOC 0319Z 270DEG 43KT 3772 9361 3743 9361

$$

SCHAUMANN
000 
WWUS53 KSGF 180359
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 PM CDT WED OCT 17 2007

MOC085-167-180409-
/O.EXP.KSGF.SV.W.0227.000000T0000Z-071018T0400Z/
POLK MO-HICKORY MO-
1059 PM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR POLK AND SOUTHERN HICKORY
COUNTIES EXPIRES AT 1100 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3782 9362 3783 9359 3785 9359 3787 9357
      3793 9316 3791 9319 3755 9319 3754 9317
      3742 9318 3742 9363
TIME...MOT...LOC 0359Z 270DEG 43KT 3771 9301 3742 9301

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 8:40 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Oct 17, 8:40 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
840 PM CDT WED OCT 17 2007

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

THE SEVERE WEATHER THREAT CONTINUES ACROSS THE CWA THIS
EVENING...AND WILL SPREAD INTO THE OVERNIGHT HOURS AS A SECOND
WAVE OF SEVERE STORMS APPROACHES THE AREA.

THE MAIN UPPER LEVEL WAVE IS CURRENTLY LOCATED OVER CENTRAL KANSAS
EXTENDING SOUTH INTO NORTHERN TEXAS. A STRONG 100 KT UPPER LEVEL
JET IS RIDING UNDER THE WAVE. THIS IS ALLOWING A VERY STRONGLY
SHEARED ENVIRONMENT ACROSS THE REGION. 0-6 KM BULK SHEAR VALUES OF
50 TO 70 KTS ARE PRESENT. CONVECTION CONTINUES TO DEVELOP AND MOVE
EAST OVER EASTERN KANSAS AND EASTERN OKLAHOMA AHEAD OF THIS UPPER
LEVEL ENERGY AND AHEAD OF AN APPROACHING DRY LINE. A SECOND ROUND
OF SEVERE STORMS WILL BE LIKELY ACROSS THE ENTIRE CWA...GIVEN THE
STRONGLY SHEARED ENVIRONMENT. THE MAIN THREAT WILL BE DAMAGING WINDS
WITH ANY LINE SEGMENTS THAT FORM. WITH THE STRONG SHEAR
PRESENT...ROTATING SUPERCELLS WILL ALSO BE POSSIBLE...WITH LARGE
HAIL AND ISOLATED TORNADOES POSSIBLE.

THE DRY LINE AND UPPER LEVEL ENERGY WILL PUSH FROM WEST TO EAST ACROSS
THE CWA INTO THE OVERNIGHT HOURS...AND WILL EXIT THE CWA BY DAY
BREAK. AS THIS STRONG STORM SYSTEM MARCHES THROUGH...ALL MODES OF
SEVERE WEATHER WILL BE POSSIBLE.

WISE

&&

.DISCUSSION...
/ISSUED 712 PM CDT WED OCT 17 2007/

SEVERE WEATHER REMAINS A GOOD BET LATE THIS AFTERNOON AND DURING
THE OVERNIGHT HOURS...MAINLY BEFORE 3 AM. THERMODYNAMICS REMAIN
VARIABLE FOR SEVERE WEATHER WITH INDICES ACTUALLY INCREASING DURING
THE EVENING HOURS. AFTER TONIGHT...MUCH CALMER WEATHER WILL
DEVELOP...HOWEVER GUSTY SURFACE WINDS WILL LIKELY INCREASE FROM
THE WEST AND NORTHWEST ON THURSDAY AS THE STORM SYSTEM MOVES
NORTHEAST OF THE REGION. TEMPERATURES WILL LIKELY RISE ACROSS
WESTERN MISSOURI AND SOUTHEAST KANSAS BEFORE NOON THURSDAY...THEN
REMAIN STREADY OR SLOWLY FALL AS CLOUD COVER AND STRONG COLD AIR
ADVECTION BEGINS TO SPREAD ACROSS THE OZARKS. THE EASTERN OZARKS
WILL LIKELY RISE INTO THE 70S WITH A FEW 80S POSSIBLE IN SOUTH
CENTRAL MISSOURI WHERE A POCKET OF WARMER AIR WILL RESIDE THROUGH
THE DAY.

FRIDAY AND SATURDAY WILL BE A TRANSITION FROM COOLER AIR TO MUCH
WARMER AIR AS A RIDGE BEGINS TO BUILD ACROSS THE CENTRAL U.S.
92/85H WILL LIKELY RISE INTO THE TEENS WHICH WILL PROVIDE SURFACE
TEMPERATURES IN THE 70S AND LOWER 80S. SUNDAY MAY GET ANOTHER VERY
WARM DAY BUT THIS DEPENDS UPON THE AMOUNT OF CLOUD COVER AND
TIMING OF THE COLD FRONT.

PREVIOUS EXTENDED FORECAST MODELS HAVE NOT BEEN CONSISTENT IN THE
MID/LONG TERM RANGE WHICH REMAINS A PROBLEM WITH TIMING AND THE
OVERALL EXTENT OF THE COLD AIR ADVECTING SOUTHWARD EARLY NEXT
WEEK. ALTHOUGH THE GFS ENSEMBLES REMAIN THE FAVORITE WITH THE MEAN
UPPER AIR FLOW...DIFFERENCES ARISE IN SURFACE
CONDITIONS...ESPECIALLY THE TIMING OF THE COLD FRONT WHICH MAY
WAIT UNTIL SUNDAY EVENING. HAVE CONTINUED TO LEAN TOWARD HPC
GUIDANCE...BUT HAVE SEVERAL CONCERNS WITH THE AMOUNT OF RAINFALL
AND HOW LONG IT WILL REMAIN WITH THIS TYPE OF PATTERN.
ANYWAY...CONFIDENCE AFTER SUNDAY REMAINS VERY LOW WITH ANY ONE
SOLUTION.

JLT

&&

.AVIATION...

SCATTERED THUNDERSTORMS ONGOING ACROSS THE AREA AT THIS TIME WITH
A SECOND LINE EXPECTED TO AFFECT THE AREA FROM 01-09Z. CEILINGS
WILL VARY FROM VFR TO MVFR WITH IFR CEILINGS AND VISIBILITIES IN
AND NEAR THE THUNDERSTORMS. COULD ALSO BE SOME RESIDUAL FOG
PRESENT UNTIL AFTER SUNRISE. VFR CONDITIONS WILL THEN PREVAIL
THROUGH THE REMAINDER OF THE PERIOD.

GAEDE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Oct 17, 8:05 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CDT WED OCT 17 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
805 PM CDT WED OCT 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  POSSIBILITY EXISTS FOR STRONG AND LONG TRACKED TORNADOES...
  DAMAGING WINDS TO 70 MPH...AND LARGE HAIL UP TO THE SIZE OF
  GOLFBALLS.

  AREAS AFFECTED AND TIMING:

  ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND
  WEST OF HIGHWAY 65 THROUGH THIS EVENING...AND ACROSS THE ENTIRE
  OUTLOOK AREA FROM LATE EVENING INTO THE OVERNIGHT HOURS.

  DISCUSSION:

  A STRONG STORM SYSTEM WILL CONTINUE TO PUSH ACROSS THE PLAINS
  THIS EVENING INTO THE OVERNIGHT HOURS. CONVECTION CONTINUES
  ACROSS EASTERN KANSAS AND EASTERN OKLAHOMA. THE PRESENCE OF DEEP
  LOW LEVEL MOISTURE AND STRONG WINDS IN THE LOWER LEVELS...WILL
  CONTINUE TO ALLOW FOR ROTATING SUPERCELLS ACROSS THE AREA.
  STRONG LINE SEGMENTS WILL ALSO BE POSSIBLE...WITH DAMAGING
  STRAIGHT LINE WINDS POSSIBLE. A STRONG UPPER LEVEL WAVE AND
  ASSOCIATED JET STREAM IS PUSHING ACROSS CENTRAL OKLAHOMA AND
  WILL PUSH OVER TO THE NORTHEAST OVERNIGHT. AS THIS SYSTEM
  APPROACHES THE AREA THIS EVENING INTO THE OVERNIGHT
  HOURS...ANOTHER ROUND OF SEVERE WEATHER WILL EXIST ACROSS THE
  AREA. DISCRETE ROTATING SUPERCELLS WILL PRODUCE LARGE HAIL AND
  DAMAGING WINDS. SOME OF THESE STORMS WILL ALSO BE CAPABLE OF
  PRODUCING STRONG AND LONG TRACK TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 ANOTHER STORM SYSTEM WILL DEVELOP IN THE PLAINS ON SUNDAY
 BRINGING A CHANCE OF THUNDERSTORMS TO THE AREA LATE SUNDAY AND
 SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS EXTREME SOUTHEAST
 KANSAS AND WESTERN MISSOURI THIS EVENING AND ACROSS THE ENTIRE AREA
 LATE THIS EVENING INTO THE OVERNIGHT HOURS. &&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, Oct 17, 9:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     PINEVILLE               36.59N 94.38W
10/17/2007                   MCDONALD           MO   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN PINEVILLE...AND ON H HIGHWAY
            BETWEEN PINEVILLE AND NOEL.

&&

BARJENBRUCH
Local storm report, Oct 17, 9:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     JOPLIN                  37.08N 94.51W
10/17/2007                   JASPER             MO   LAW ENFORCEMENT

            POWER LINES AND TREES DOWN ACROSS THE CITY OF JOPLIN.

&&

BARJENBRUCH
Local storm report, Oct 17, 9:39 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     LIBERAL                 37.56N 94.52W
10/17/2007                   BARTON             MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN... TOWN OF LIBERAL IS WITHOUT POWER.

&&

BARJENBRUCH
Local storm report, Oct 17, 9:42 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
942 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     TSTM WND DMG     4 W EL DORADO SPRINGS   37.88N 94.09W
10/17/2007                   VERNON             MO   LAW ENFORCEMENT

            NUMEROUS TREES DOWN 2N HIGHWAY 54

&&

GCLAYCOM
Local storm report, Oct 17, 9:43 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     1 S CARTHAGE            37.16N 94.31W
10/17/2007  M72 MPH          JASPER             MO   TRAINED SPOTTER

&&

BARJENBRUCH
Local storm report, Oct 17, 9:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     LIBERAL                 37.56N 94.52W
10/17/2007  E60 MPH          BARTON             MO   TRAINED SPOTTER

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 8:49 PM CDTSevere Thunderstorm WarningSGFJasper, McDonald, Newton56 min
Oct 17, 9:34 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, St. Clair, Vernon56 min
Oct 17, 9:38 PM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, McDonald, Newton67 min
Oct 17, 9:49 PM CDTSevere Thunderstorm WarningSGFOregon42 min
Oct 17, 10:05 PM CDTSevere Thunderstorm WarningSGFGreene70 min
Oct 17, 10:12 PM CDTSevere Thunderstorm WarningSGFChristian33 min
Oct 17, 10:21 PM CDTSevere Thunderstorm WarningSGFOzark54 min
Oct 17, 10:40 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney70 min
Oct 17, 10:50 PM CDTSevere Thunderstorm WarningSGFDallas, Webster55 min
Oct 17, 10:52 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell53 min
Oct 17, 11:19 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright43 min
Oct 17, 11:22 PM CDTSevere Thunderstorm WarningSGFShannon, Texas53 min
Oct 17, 11:40 PM CDTSevere Thunderstorm WarningSGFPulaski, Texas55 min
Oct 17, 11:44 PM CDTSevere Thunderstorm WarningSGFDent76 min
Oct 18, 12:05 AM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps52 min
Oct 18, 12:18 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark57 min
Oct 18, 12:49 AM CDTSevere Thunderstorm WarningSGFHowell51 min
Oct 18, 1:13 AM CDTSevere Thunderstorm WarningSGFOregon59 min
Oct 18, 1:32 AM CDTTornado WarningSGFHowell, Oregon42 min
Oct 18, 1:47 AM CDTSevere Thunderstorm WarningSGFShannon27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.